# SDR AALA200803148

- Difficulty date: December 20, 2008
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 54,124 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bearing
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT - CREW REPORTED UNABLE TO RETRACT NOSE GEAR.  PLACED GEAR DOWN AND GREEN LOCKED LIGHT ILLUMINATED.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED TURNING TUBE THRUST BEARING AND REPACKED NOSE LANDING GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
